# SDR DXTA2012082105101

- Difficulty date: August 21, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N725QS
- Make and model: Gulstm 200
- Aircraft serial: 105
- Aircraft time: 6,012 hours, 3,850 cycles
- Engine: Pwc PW306A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE GEAR HANDLE IS STUCK IN THE DOWN POSITION. APPLIED ABOUT 50 POUNDS OF FORCE, THE GEAR HANDLE DID NOT MOVE.  AFTER CHANGING THE FLIGHT CONTROLS, THE OTHER PILOT TRIED WITH SAME RESULTS.  ADJUSTED WOW SWITCHES.  PERFORMED A SATISFACTORY OPS CHECK OF THE LANDING GRAV RETRACTION SYS.  WORK DONE IAW AMM 32-60-05.
